# SDR AALA201511169009

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 11,208 hours, 1,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A16 CHECK, BATTERY PACKS FAILED AT 16WL, DURING A CHECK CARD 33C20033002.  REPLACED BATTERY IAW AMM 33-51-38-400-802-A.
